# SDR RAIA00608038

- Difficulty date: August 26, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 19,001 hours, 16,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 5545 - STL - EMERGENCY EXIT LIGHT AT COCKPIT STEP INOP.  MAINTENANCE INSPECTED THE EMERGENCY LIGHTS AND FOUND NO DEFECTS.
